# SDR DALA2016050903806

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 70,313 hours, 52,736 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY EXIT LIGHTS INOPERATIVE AT THE TAILCONE ASSY AFT OF THE CATWALK AND STAIR ASSEMBLY.  MAINTENANCE FOUND AND REPAIRED DAMAGED WIRE L982T14 AND THE LIGHTS CHECKED OK.
